# SDR CA130227003

- Difficulty date: February 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, GEARS WERE SELECTED DOWN AND THE NOSE GEAR DID NOT EXTEND WITH NORMAL SYSTEM.  THE ALTERNATE EXTENSION WORKED FINE AND THE ACFT LANDED SAFELY. PROXIMITY SENSOR ADJUSTED.
